HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Markov marginal problems and their applications to Markov optimal control

Files in This Item:
pre399.pdf985.98 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83545

Title: Markov marginal problems and their applications to Markov optimal control
Authors: Mikami, T. Browse this author
Keywords: Markov marginal problem
Markov optimal control
copula
covariance kernel
Issue Date: 1-Dec-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 399
Start Page: 1
End Page: 28
Abstract: In this paper we discuss a class of Markov marginal problems (MMP). By MMP, we mean the problem to construct a Markov process with given (marginal) constraints on the path space. As an application we consider Markov optimal control problems.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69149
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University